Jump to content

Draven

Members
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Draven

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Unfortunately, my doctor said there is steroid withdrawal, and it can take up to a year for some people to fully recover after an extended period of use. In some people, the adrenals atrophy to the point where it takes a long time for them to function properly again. I tried going off Florinef last year, but gave up after about 6 weeks due to symptoms. This time I’m determined to get off it. I just wondered if anyone knew of anything that could make it more bearable. It doesn’t sound like there’s much I can do about it though. 😕
  2. Thank you for answering!! The effects I’m feeling unfortunately are from Florinef withdrawal. They were the reason I started Licorice root, and the herx I get from it is my typical cognitive herx. Oddly, my blood pressure seems ok. For the first week after a decrease my heart rate tends to spike sporadically (not dependent on standing)...but that settles. The POTS symptoms don’t seem to be getting worse from decreasing (thankfully!). It’s the darn withdrawal. I guess it’ll probably just take time. 😕
  3. Hello, I’ve been on Florinef for about 3 years for POTS. I also have Lyme disease, and my doctors and I have decided it’s time to get off Florinef. I’m having a super hard time with withdrawal. I started out on 0.1 mg, and am going down by 1/4 pill a month. Ive been on 1/2 pill for 2 weeks now. The nausea, body pain, etc. is insane. My Lyme doctor told me to take Licorice extract. It helps, but not enough. Also I’m herxing hard off the Licorice extract (symptoms from it killing off infections linked to Lyme). Does anyone have any suggestions? My doctors didn’t. 😕
×
×
  • Create New...